| Catalog Number |
123616A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that a patient was admitted on (b)(6) 2026, with lower abdominal pain and difficulty urinating for seven days and was diagnosed with right hydronephrosis with ureteral calculi.During the procedure, a ureteral catheter was placed to assist postoperative urination following transurethral holmium laser ureteral lithotripsy and ureteral insertion.On (b)(6) 2026, the patient's family reported that the ureteral catheter had slipped out.Upon evaluation and catheter removal, the physician observed that the catheter balloon had ruptured.The patient was subsequently placed under close medical observation.